# SDR IPXA2018043029113

- Difficulty date: April 30, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N344UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37866
- Aircraft time: 17,299 hours, 6,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Light
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT MAIN ENTRY DOOR BRACKET SECURING LIGHT IS DETACHED FROM WALL. REMOVED FWD ENTRY DOOR ASSY ROUTED TO SM SHOP. REATTACHED BRACKET IAW DRAWING 411T2124 AND BAC 5010.  REINSTALLED FWD ENTRY DOOR BRACKET ON ASSY IAW AMM 52 12 02 OPS CK NORMAL.
